ON THE DIOPHANTINE EQUATION x(2) 5(a) . 11(b) = y(n)


Creative Commons License

Cangül İ. N. , Demirci M. , Soydan G. , Tzanakis N.

FUNCTIONES ET APPROXIMATIO: COMMENTARII MATHEMATICI, VOL 43, PT 2, vol.43, pp.209-225, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2010
  • Title of Journal : FUNCTIONES ET APPROXIMATIO: COMMENTARII MATHEMATICI, VOL 43, PT 2
  • Page Numbers: pp.209-225

Abstract

We give the complete solution (n, a, b, x, y) of the title equation when gcd(x,y) = 1, except for the case when xab is odd. Our main result is Theorem 1.